# SDR UALA2011082404543

- Difficulty date: August 24, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 53,773 hours, 6,463 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Part number: 9F21904503
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIGTAIL P56 -AFT GALLEY SPARKED - SMOKED-ELEC ODOR; NOW UNPLUGGED.  FOUND CONNECTOR BURN.  CB PULLED AND COLLARED.  ITEM DEF PER MEL 2520ACX.  NEED PARTS, NIL IN SGNMM.  1EA CABLE ASSY 561-2282 READY FOR LOB & HOLD AT NRTJL - TANI. 1EA CABLE AY 561-2282 LOB INTO BULK PIT.  REPLACED CABLE ASSY PER MM, OPS CHECKED OKAY.
